Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1990, Volume 29, Number 4, Pages 430–451 (Mi al2114)  

Varieties of pro-$p$-groups of second-order matrices

A. N. Zubkov


Full text: PDF file (4529 kB)

English version:
DOI: https://doi.org/10.1007/BF01978406

Bibliographic databases:

UDC: 512.546.37
Received: 23.03.1989

Citation: A. N. Zubkov, “Varieties of pro-$p$-groups of second-order matrices”, Algebra Logika, 29:4 (1990), 430–451

Citation in format AMSBIB
\Bibitem{Zub90}
\by A.~N.~Zubkov
\paper Varieties of pro-$p$-groups of second-order matrices
\jour Algebra Logika
\yr 1990
\vol 29
\issue 4
\pages 430--451
\mathnet{http://mi.mathnet.ru/al2114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155471}


Linking options:
  • http://mi.mathnet.ru/eng/al2114
  • http://mi.mathnet.ru/eng/al/v29/i4/p430

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021